| Model Number |
BF-XP190 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the bronchovideoscope exhibited black images on the screen.There were no reports of patient harm.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was¿confirmed.The device has evidence of low angulation and no image/black out upon angulation.A root cause could not be identified.Based on the results of the investigation, it is likely component failure led to the malfunction.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.